Acta Applicandae Mathematicae

, Volume 101, Issue 1–3, pp 85–104 | Cite as

Noncommutative Dynamical Models with Quantum Symmetries

  • Antoine Dutriaux
  • Dimitri Gurevich


We define dynamical models on the q-Minkowski space algebra (which is a particular case of the Reflection Equation Algebra) as deformations (quantizations) of dynamical models with rotational symmetries, and we find their integrals. In particular, we introduce a q-analog of the Runge-Lenz vector and a q-analog of the dynamics in space-time with a spherically symmetric metric.


q-Minkowski space algebra (Modified) reflection equation algebra Quantum group Cayley-Hamilton identity Verma modules Integrals of dynamics 

Mathematics Subject Classification (2000)

17B37 81R12 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Barut, A., Raczka, R.: Theory of Group Representations and Applications. World Scientific, Singapore (1986) zbMATHGoogle Scholar
  2. 2.
    Bayen, F., Flato, M., Fronsdal, C., Lichnerowicz, A., Sternheimer, D.: Deformation theory and quantization. I. Deformations of symplectic structures. Ann. Phys. 111, 61–110 (1978) zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    D’Avanzo, A., Marmo, G., Valentino, A.: Reduction and unfolding for quantum systems: the hydrogen atom. Int. J. Geom. Methods Mod. Phys. 2, 1043–1062 (2005) zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Gurevich, D., Saponov, P.: Geometry of non-commutative orbits related to Hecke symmetries. Contemp. Math. 433, 209–250 (2007) MathSciNetGoogle Scholar
  5. 5.
    Gurevich, D., Pyatov, P., Saponov, P.: Hecke symmetries and characteristic relations on reflection equation algebras. Lett. Math. Phys. 41, 255–264 (1997) zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Gurevich, D., Pyatov, P., Saponov, P.: Representation theory of (modified) reflection equation algebra of GL(m|n) type. St. Petersburg Math. J., to be published Google Scholar
  7. 7.
    Kontsevich, M.: Deformation quantization of Poisson manifolds. Lett. Math. Phys. 66, 157–216 (2003) zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Kulish, P.P.: Representations of q-Minkowski space algebra. St. Petersburg Math. J. 6, 365–374 (1995) MathSciNetGoogle Scholar
  9. 9.
    Lyubashenko, V., Sudbery, A.: Generalized Lie algebras of type A n. J. Math. Phys. 39, 3487–3504 (1998) zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Mudrov, A.: On quantization of Semenov-Tian-Shansky Poisson bracket on simple algebraic groups. Algebra Anal. 18, 156–172 (2006) MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  1. 1.USTVUniversité de ValenciennesValenciennesFrance

Personalised recommendations